MAUDE Adverse Event Report: M.I. TECH CO., LTD. HANAROSTENT ESO TTS FC 20 DM 15CM 230

M.I. TECH CO., LTD. HANAROSTENT ESO TTS FC 20 DM 15CM 230
Model Number ECBA-20-150-230
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Codes Abdominal Pain (1685); Obstruction/Occlusion (2422); Foreign Body In Patient (2687)
Date of Event 09/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient went to an outside facility and underwent ct imaging due to abdominal pain, and it was revealed that a fragment of the stent had broken off and migrated into the small bowel, likely causing small bowel obstruction.Patient is scheduled for a double-balloon enterostomy to retrieve the broken stent.

Brand Name
HANAROSTENT ESO TTS FC 20 DM 15CM 230
Common Device Name
HANAROSTENT ESO TTS FC 20 DM 15CM 230
Manufacturer (Section D)
M.I. TECH CO., LTD.
174 habuk 2-gil, jinwi-myeon
pyeongtaek, gyeonggi 17706
KS  17706
MDR Report Key23531138
Report Number2429304-2025-00292
Device Sequence Number9020832
Product Code ESW
UDI-Device Identifier08806367088598
UDI-Public08806367088598
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/12/2025
Report Date (Section F) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberECBA-20-150-230
Device Lot Number54101229
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/24/2025
Event Location Outpatient Diagnostic Facility
Date Report to Manufacturer11/12/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/12/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age78 YR
Patient SexFemale
Date Report Sent to FDA11/12/2025